WoRMS name details

Checked: verified by a taxonomic editorAeretica tomlini (E. A. Smith, 1915)

714910  (urn:lsid:marinespecies.org:taxname:714910)

Unaccepted: synonym, or anything that is not accepted unaccepted
Species
marine
Sartori, André F. (2016). Aeretica tomlini (E. A. Smith, 1915). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=714910 on 2017-12-13

Date
action
by
2013-01-08 10:43:56Z
created
2013-04-13 16:26:39Z
changed
2016-06-11 14:41:47Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Okutani T., ed. (2000) Marine mollusks in Japan. Tokai University Press. 1173 pp. [details]   

additional source Wang, Z.-r. 2004. Tellinoidea. In Qi Zhongyan, ed., Seashells of China. Beijing, China (China Ocean Press). viii + 418 p., 193 pls. p. 277-296, pls. 152-161. [details]   

status source Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   
 

LanguageName 
Japanese Unreviewed: has not been verified by a taxonomic editorオガタザクラ/オガタザラ  [details]